+-

Author Topic: Coumadin side effects?  (Read 2542 times)

0 Members and 1 Guest are viewing this topic.

marathonhippo

  • Newbie
  • *
  • Posts: 21
Coumadin side effects?
« on: April 03, 2008, 05:48:04 PM »
Hi all,

I had my first hip done in February and was on Coumadin until I had to stop it for surgery on my other hip.  I didn't notice any side effects whatever the first time, but the surgery for the other hip was on March 10th, and about two weeks later, I started getting chills on and off, and diarrhea ever since.  I know this could just be a virus, and I went to see my family doctor yesterday (they are doing tests), but I have no other symptoms, and as I was reading about Coumadin, it did say one of the possible side effects is diarrhea, muscle aches and chilling.  I was curious if anybody has had a reaction to Coumadin.

Thanks,

Alan
RBHR  2/4/2008 - LBHR 3/10/2008 Dr. Hickman

Pat Walter

  • Patricia Walter
  • Administrator
  • Hero Member
  • *****
  • Posts: 3625
  • Owner/Webmaster of Surface Hippy
    • Surface Hippy
Re: Coumadin side effects?
« Reply #1 on: April 04, 2008, 01:07:22 AM »
Hi Alan

Can't answer your question since I was not on Coumadin.  I do know many people have had heavy night sweats.

I also know many people that have had 2 hips done have had different recoveries for each. One might be easy while the other one more difficult.

Let's hope you just have the touch of flu and will be over your problems shortly.

Good Luck.

Pat
Webmaster/Owner of Surface Hippy
3/15/06 LBHR De Smet

ginnie

  • Newbie
  • *
  • Posts: 38
Re: Coumadin side effects?
« Reply #2 on: August 23, 2008, 06:08:47 PM »
I had the exact same problem. The runs for all 3 weeks I was on coumadin, especially after they upped my dosage. I did have a bought of body aches and I thought I was also comming down with the flu , I took 1,00mg of vitamin C and disappeared the next day.  ,,and yes I did have a night of night sweats,, I think its the bodys normal way of getting all that medication out,, I have been off the coumadin now for 2 weeks and my body is much happier.

Pat Walter

  • Patricia Walter
  • Administrator
  • Hero Member
  • *****
  • Posts: 3625
  • Owner/Webmaster of Surface Hippy
    • Surface Hippy
Re: Coumadin side effects?
« Reply #3 on: August 23, 2008, 07:09:29 PM »
A lot of people use to complain of very heavy night sweats for a few weeks following surgery on the Yahoo Discussion Group.  Not many have been complaining recently.

I don't know if it has something to do with the blood clot medicine or the type of anasthesia used during surgery.  Just thought I would mention it in case some people are having the night sweats.  They will eventually go away.


Pat
Webmaster/Owner of Surface Hippy
3/15/06 LBHR De Smet

stevenp

  • Newbie
  • *
  • Posts: 22
Re: Coumadin side effects?
« Reply #4 on: August 23, 2008, 11:47:21 PM »
I also had night sweats (and did not sleep well) for the first couple of weeks post-surgery. I was only taking aspirin, so it might not be the blood clot medecine.

 

Mission Statement
Surface Hippy presents information about hip resurfacing. It does not provide medical advice.
It is designed to support, not to replace, the relationship between patient and clinician.
Advertising - Revenue from this site is derived from commercial advertising and individual donations. Any advertisement is distinguished by the word "advertisement"
Privacy - Surface Hippy does not share email addresses or personal information with any group or organization.
Content - Surface Hippy is not controlled or influenced by any medical companies, doctors or hospitals.
All content is controlled by Patricia Walter - Joint Health Sites LLC 2005 - 2018 Web design by Patricia Walter.

Hip TalkModeration

Authority

The Hip Talk Discussion Group or forum is moderated on a Daily basis by Patricia Walter.

The moderator and forum members are not regarded as health professionals.

Complementarity

The information provided on this forum is designed to support, not replace, the direct relationship between patients and health professionals.

Privacy

We remind you that this forum is public and any message can be read, used, reproduced and cited by all.
You do have the option to delete your messages. However, under exceptional circumstances, you can contact the moderator to do so. Thus, please take care regarding the information that you post.

Messages

The moderator and members should conduct themselves at all times with respect and honesty.

By using our forums, you agree to post information that is true and correct to the best of your knowledge and is of your personal experience. If the information you post is not personal experience, we request you to provide sources (references, links, etc..) whenever it is relevant and possible.

You are not allowed to post advertisements, whether in the form of text links or banners, for example.

Please keep your comments positive and polite. If you have a disagreement with another forum member, moderator or the site owner; please use the the private message feature of this forum or email the member. We try to avoid emotional conflicts on the discussion group and we will do so by removing posts and banning those that cause problems.

The moderator reserves the right to delete any messages deemed inappropriate without notifying the author. In cases of abuse, the moderator reserve the right to ban a member of the forum. In both instances, an explanation will be provided if user requests.

Advertisements

Hip Resurfacing at Cleveland Clinic

Dr. Pritchett Hip Resurfacing Doctor

Dr. Gross Hip Resurfacing Doctor




Powered by EzPortal
SMF spam blocked by CleanTalk